Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the hyperspace of subcontinua of the pseudoarc


Author: William R. R. Transue
Journal: Proc. Amer. Math. Soc. 18 (1967), 1074-1075
MSC: Primary 54.55
MathSciNet review: 0222851
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Topology Seminar, Wisconsin, 1965, Edited by R. H. Bing and R. J. Bean. Annals of Mathematics Studies, No. 60, Princeton University Press, Princeton, N.J., 1966. MR 0202100 (34 #1974)
  • [2] E. Dyer and M.-E. Hamstrom, Completely regular mappings, Fund. Math. 45 (1958), 103–118. MR 0092959 (19,1187e)
  • [3] H. Whitney, Regular families of curves, Proc. Nat. Acad. Sci. U.S.A. 18 (1932), 275-278.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0222851-X
PII: S 0002-9939(1967)0222851-X
Article copyright: © Copyright 1967 American Mathematical Society